Loxodromes on non-degenerate helicoidal surfaces in Minkowski space-time

Babaarslan M., Sönmez N.

Indian Journal Of Pure & Applied Mathematics, vol.52, no.4, pp.1212-1228, 2021 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 52 Issue: 4
  • Publication Date: 2021
  • Journal Name: Indian Journal Of Pure & Applied Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, INSPEC, zbMATH
  • Page Numbers: pp.1212-1228
  • Yozgat Bozok University Affiliated: Yes